Items where Division is "Faculty of Mathematics and Science > Institute for Mathematics (IfM)" and Year is 2016

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | C | D | K | P | T
Number of items: 6.


Alberts, Henning (2016) Determinanten von Sturm-Liouville Operatoren. ["eprint_fieldopt_thesis_type_bachelor" not defined], Carl von Ossietzky Universität Oldenburg.


Chernov, Alexey and Dũng, Dinh (2016) New explicit-in-dimension estimates for the cardinality of high-dimensional hyperbolic crosses and approximation of functions having mixed smoothness. Journal of Complexity, 32 (1). pp. 92-121. ISSN 0885064X


Delfs, Christina (2016) Isogenies and endomorphism rings of abelian varieties of low dimension. PhD, Universität Oldenburg.


Kronberg, Max (2016) Explicit construction of rational torsion divisors on Jacobians of curves. PhD, Universität Oldenburg.


Pfeifer, Dietmar and Tsatedem, Hervé Awoumlac and Mändle, Andreas and Girschig, Côme (2016) New copulas based on general partitions-of-unity and their applications to risk management. Dependence modeling, 4 (1). pp. 123-140. ISSN 2300-2298


Tsai, Yi-Ting (2016) CPPI strategies and the problem of long-term guarantees. PhD, Universität Oldenburg.

This list was generated on Sat May 26 07:56:00 2018 CEST.